# SDR IPXA2024013131634

- Difficulty date: January 14, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: CRACK FOUND IN FASTENER HOLE ON LEFT WING FRAME 40 LOWER RADIUS. VERIFIED
